Jayadev S. Athreya
Jayadev S. Athreya
Professor, Department of Mathematics, University of Washington
Verified email at uw.edu - Homepage
Title
Cited by
Cited by
Year
Lattice point asymptotics and volume growth on Teichmüller space
J Athreya, A Bufetov, A Eskin, M Mirzakhani
Duke Mathematical Journal 161 (6), 1055-1111, 2012
742012
Quantitative recurrence and large deviations for Teichmuller geodesic flow
JS Athreya
Geometriae Dedicata 119 (1), 121-140, 2006
632006
Right-angled billiards and volumes of moduli spaces of quadratic differentials on ℂP1
JS Athreya, A Eskin, A Zorich, J Chaika
Annales Scientifiques de l'Ecole Normale Superieure 49 (6), 1311-1386, 2016
59*2016
Logarithm laws for unipotent flows, I
JS Athreya, G Margulis
Arxiv preprint arXiv:0811.2806, 2008
522008
A Poincaré section for the horocycle flow on the space of lattices
JS Athreya, Y Cheung
International Mathematics Research Notices 2014 (10), 2643-2690, 2013
422013
The gap distribution of slopes on the golden L
JS Athreya, J Chaika, S Lelievre
Contemporary Mathematics 631, 47-62, 2015
312015
Deviation of ergodic averages for rational polygonal billiards
JS Athreya, G Forni
Duke Mathematical Journal 144 (2), 285-319, 2008
292008
The distribution of gaps for saddle connection directions
JS Athreya, J Chaika
Geometric and Functional Analysis 22 (6), 1491-1516, 2012
262012
Ultrametric logarithm laws, II
JS Athreya, A Ghosh, A Prasad
Monatshefte für Mathematik 167 (3), 333-356, 2012
242012
Cantor set arithmetic
JS Athreya, B Reznick, JT Tyson
The American Mathematical Monthly 126 (1), 4-17, 2019
232019
Logarithm laws and shrinking target properties
JS Athreya
Proceedings Mathematical Sciences 119 (4), 541-557, 2009
232009
Values of random polynomials at integer points
JS Athreya, G Margulis
arXiv preprint arXiv:1802.00792, 2018
182018
Counting generalized Jenkins–Strebel differentials
JS Athreya, A Eskin, A Zorich
Geometriae Dedicata 170 (1), 195-217, 2014
172014
Gap distributions and homogeneous dynamics
JS Athreya
Geometry, topology, and dynamics in negative curvature, London Math. Soc …, 2016
16*2016
On the asymptotics of discrete order statistics
JS Athreya, S Sethuraman
Statistics & probability letters 54 (3), 243-249, 2001
132001
Cusp excursions on parameter spaces
JS Athreya
Journal of the London Mathematical Society 87 (3), 741-765, 2013
102013
Siegel–Veech transforms are in L2.
JS Athreya, Y Cheung, H Masur
Journal of Modern Dynamics 14, 2019
92019
Random affine lattices
JS Athreya
Contemp. Math 639, 169-174, 2015
92015
Spiraling of approximations and spherical averages of Siegel transforms
JS Athreya, A Ghosh, J Tseng
Journal of the London Mathematical Society 91 (2), 383-404, 2015
92015
Spherical averages of Siegel transforms for higher rank diagonal actions and applications
JS Athreya, A Ghosh, J Tseng
arXiv preprint arXiv:1407.3573, 2014
92014
The system can't perform the operation now. Try again later.
Articles 1–20